Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Local nondeterminism and local times of Gaussian processes


Author: Simeon M. Berman
Journal: Bull. Amer. Math. Soc. 79 (1973), 475-477
MSC (1970): Primary 60G10, 60G15, 60G17; Secondary 60G25
MathSciNet review: 0317396
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G10, 60G15, 60G17, 60G25

Retrieve articles in all journals with MSC (1970): 60G10, 60G15, 60G17, 60G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13225-2